# SDR USAA2013091700004

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 64,300 hours, 42,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EXIT LIGHT ON ROW 11ABC IS LOOSE.  MX R & R EMERGENCY EXIT LIGHT ASSY ON SEAT 11ABC IAW AMM 33-51-11-402-007.  OPS CHECK GOOD.
